l544 white pill is a white capsuled-shaped pill that has the imprint of l544 white pill on it. l544 white pill is identified as Acetaminophen Extended-Release 650mg. This medication is manufactured by the Perrigo company. l544 white pill contains acetaminophen also known as paracetamol, It is used for the treatment of mild to moderate pains from menstrual periods, headaches, and sore throats, and it is also used to reduce fever. This medication is usually used alongside antimalarial medications such as artemether-lumefantrine.
According to publichealth.com.ng, it was stated that l544 white pill also known as acetaminophen may also be used to relieve the pain of osteoarthritis (according to mayornic.com osteoarthritis occurs when the protective cartilage breaks down). l544 white pill also known as acetaminophen Extended release 650mg is in a class of medications that are known as analgesics which are also known as pain relievers and also antipyretics ( used to reduce fever).
How To Take l544 white pill
According to publichealth.com.ng, it is always advisable to take the oral form of acetaminophen by mouth with a glass of water. Always make sure you follow the instructions on your prescriptions label or package. Take this medication as explained by your health care provider. Do not abuse or take this medication more often than directed because of the side effects of this medication also known as acetaminophen or paracetamol which causes liver damage. According to ucihealth.org, about 1,600 people in the U.S has cases of acute liver failure due to the misuse of acetaminophen every year. Taking too much or abusing acetaminophen is toxic.
l544 white pill Side Effects
Even though the l544 white pill is very safe to use and has fewer side effects, you may still experience some side effects that include;
- Fever of sore throat
- Yellowing of the skin or eyes
- Unusually weakness or tiredness
- Redness, blistering, and peeling
- Allergic reactions of the skin such as itchiness or hives
- Change in amount of urine
- Nausea and vomiting
- Liver problems
This might not be all the possible side effects of this medication also known as acetaminophen or paracetamol. So always make sure you contact your doctor if you notice some unbearable side effects or report your side effects to the FDA at 1-800-FDA-1088.
It is most likely you do not take overdose on this medication but if you have taken too much of the l544 white pill then make sure you contain a poison control center and seek help. According to the U.S FDA, they explained that taking too much excess acetaminophen may eventually lead to liver damage. So it is always recommended not to abuse this medication. There are some other factors attributed to the complications of liver damage when you abuse the l544 white pill that includes; taking the l544 white pill with alcohol all the time or when you take warfarin.
For adults, the recommended maximum daily dose is 4,000 milligrams per day.
What If I Miss A Dose?
If you miss a dose of this medication, you may take it as soon as you can but never take this medication if it is almost time to take your next dose, and never also try to double your next dose just because you missed your previous dose. You can always set up your alarm so you would not miss any dose and your medication will be taken as prescribed by your medical doctor.
Interaction Of l544 white pill
There are a lot of other drugs or beverages that can interact with this medication which include;
- Some other medications that contain acetaminophen such as; L484 pill, 44334 white pills, TCL 341 white pill, n79 white pill
Maintain a temperature between 20 and 25 degrees Celsius at room temperature (68 and 77 degrees F). Maintain a thermal and moisture barrier. After the expiration date, it is necessary to discard any unused medicine that has been partially consumed. Make certain that children cannot get it.
L544 white pill contains the active ingredient known as acetaminophen it is a pain-relieving medication that is being used worldwide because it works by relieving pains it is also a fever-inducing medication. It is cost-effective and also it can also be used alongside antimalaria medication. One of the most common side effects of acetaminophen, when it is being abused, is liver damage. The side effects may be increased when it is being used alongside alcohol or taking it alongside acetaminophen-containing medications. The side effects may include nausea, vomiting, and headaches. It should always be taken the right way and as prescribed by your doctor. Never abuse this medication and it should be stored at room temperature it should also be kept away from children’s reach.
According to https://www.webmd.com acetaminophen is very safe in ulcer patients unlike other pain-relieving medications such as NSAIDs that may hurt the gastrointestinal tracts by increasing the risk of bleeding.